# SDR SWIA202163725

- Difficulty date: November 2, 2021
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7873
- Aircraft time: 38,569 hours, 38,106 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FUEL BOOST PUMP CUTOUT HAS MULTIPLE INDICATIONS 50% FSH AROUND ENTIRE CIRCUMFERENCE ON THE LANDING AND VERTICAL SURFACES. FAILED NDT INSPECTION.      (C-CHECK RO 1/5/2022)    REMOVED DAMAGE FROM RH FUEL BOOST PUMP CUT OUT IAW REO 601R-57-21-3457 REV -- DATED 2021-11-17. COMPLETED SKYWEST TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337. NO WEIGHT CHANGE NOTED
